Vol.39, No.3, 2009, pp.301-318, doi:10.3970/cmes.2009.039.301
OPEN ACCESS
ARTICLE
Stability Analysis for Fractional Differential Equations and Their Applications in the Models of HIV-1 Infection
  • Chunhai Kou1, Ye Yan2, Jian Liu1
Department of Applied Mathematics, Donghua University, Shanghai 201620, P. R. China.
College of Information Sciences and Technology, Donghua University, Shanghai 201620, P. R.China.
Abstract
In the paper, stability for fractional order differential equations is studied. Then the result obtained is applied to analyse the stability of equilibrium for the model of HIV.
Keywords
Stability, Fractional differential equation, Model of HIV, Equilibrium.
Cite This Article
Kou, C., Yan, Y., Liu, J. (2009). Stability Analysis for Fractional Differential Equations and Their Applications in the Models of HIV-1 Infection. CMES-Computer Modeling in Engineering & Sciences, 39(3), 301–318.
This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.